# SDR AALA202201128804

- Difficulty date: January 11, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- Aircraft time: 50,862 hours, 35,545 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: SIGNIFICANT AIR FRAME VIBRATION FELT PASSING 26,500 FT UNTIL  28,000 FT. FELT IT AGAIN LEVEL AT 13,000 FT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
